# SDR DALA2023103108962

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 EXCESSIVE PLAY ON BEARING THAT ATTACH THRUST REVERSER COWL DOOR TO FWD O/B SIDE ON RH PYLON. CORRECTIVE ACTION: REPLACED BEARING (1E/A) THAT ATTACH THRUST REVERSER COWL DOOR TO FWD O/B SIDE ON RH PYLON AS PER A319 AMM 78-31. (0041903)
